| Model Number |
FXS4010C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
05/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 12 months after implant placement.The bone quality was type iii.The oral hygiene around implant site was good.Local infection and peri-implantitis were found during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient will need another surgical intervention.